MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor vision valve was chosen for implantation, utilizing a small flexnav delivery system.The patient presented in sinus rhythm with pre-existing trifascicular conduction disease and no noted calcification extending beneath the aortic annular plane in the interventricular septum.It was noted that annulus measurements were within range for a 23mm navitor vision valve.Vascular access was obtained via left transaxillary approach.A 14 fr sheath was then introduced.An 18 mm cristal balt balloon was then inserted through the 14 fr sheath, and predilatation was performed.The 14 fr sheath was then removed from the patient.A small flexnav delivery system (ds) was then inserted and advanced into the left axillary artery.However, resistance was encountered during insertion.Therefore, the vessel was dilated using a 16 fr sheath.The flexnav was then attempted to advance again, but persistent resistance was encountered, and the flexnav was unable to advance.Therefore, a 18 fr gore dryseal sheath was then inserted, but resistance was encountered.Therefore, only the dilator of the 18 fr dryseal sheath was used to dilate the vessel, and the dilator was successfully advanced.A new attempt to advance the small flexnav delivery system was performed, and after modification of the insertion angle, the flexnav delivery system was successfully advanced without resistance.The 23mm navitor vision valve was then implanted at a depth of 4mm, following a partial recapture maneuver.It was noted that while in the cusp overlap view (cov), the inflow edge of the constrained valve was within the capsule positioned at the base of aortic annulus while the pigtail positioned was confirmed to be at the bottom of the ncc.However, immediately after valve deployment, the patient developed a complete atrioventricular block.A temporary pacemaker had already been placed at the beginning of the procedure due to a pre-existing conduction disease.During access site closure, an axillary artery perforation was observed, resulting in arterial occlusion.A vascular surgeon was then consulted urgently and joined the procedure for management of the vascular complication.The patient remained hemodynamically stable throughout the procedure.The patient was hospitalized to monitor the patient's rhythm.\ on an unknown date, a permanent pacemaker was implanted.The patient was reported to be stable.No additional information was provided.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50875621
Report Number2135147-2026-06451
Device Sequence Number9314296
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)281202
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number11189961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown